# SDR COMA0260537

- Difficulty date: September 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 11,064 hours, 11,308 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 70608
- Part serial: 127
- Condition: Malfunctioned
- Location: Avionics
- Part time: 19,552 hours, 18,909 cycles
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5824 STAB TRIM AND MACH TRIM CAUTION MESSAGE.COULD NOT DUPLICATE.  REPLACED THE HSTCU.
